Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Explicit gap series at cusps of $\Gamma (p)$

Author: A. O. L. Atkin
Journal: Math. Comp. 22 (1968), 416-419
MSC: Primary 30.49
MathSciNet review: 0226006
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 30.49

Retrieve articles in all journals with MSC: 30.49

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society